Sidelined by Side Effects

Yesterday I increased my Wellbutrin, started taking Lamictal and cut my Cymbalta dosage in half. And I’m feeling it. I’m shaking, my mouth is dry, my brain is fuzzy, and I’m a little nauseated and lightheaded. Based on my previous pattern, it should all wear off in a couple weeks, so I’m not worried about these symptoms. I’m just not thrilled with them.

Tonight a friend is having a party she’s referring to as the Gaggle of Gals. The last gaggle gathering was an outrageous blast. I think instead I will spend the evening reading and watching a baseball game.

I hope you all are enjoying the weekend and feeling relatively well.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: